Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Okay, so I'm on day 18 of my course. Things have been so annoying lately too, like one day My face is super clear and then the next the get new spots, then the following day they are gone, and that cycle goes on and on and on. I had my IB and I was wondering if anyone had any ideas of how I can maybe change that?

My Routine:

In the morning, wash my face with a 3.3% bp face wash, eat a small breakfast, take my pill, then head off to work.

While at work, drink 8 glasses of water, add my chapstick when I need it, eat some carrots and celery.

When I get home, make myself some dinner, take my pill, drink some water, shower before bed and wash with my 3.3% bp, then catch some z's.

Does anyone have any idea why I keep getting new spots?! I mean they are just 1-2 actives, but from about the 11th day to the 15th nothing new was forming. HELPZ PLZ!

Share this post


Link to post
Share on other sites

thank you I appreciate it!

But I don't think I'm still in the initial breakout stage, I get these little red bumps that last for the day are are either gone by the next day or that night, I was thinking it could possibly be bp in my facewash causing irritation, but I doubted that because I used bp before accutane with a lot of sucess. So I'm puzzled!

Share this post


Link to post
Share on other sites
My Routine:

......................

While at work, drink 8 glasses of water, add my chapstick when I need it, eat some carrots and celery.

Not that it is a big deal, but given that you are presently getting all the vitamin A that your body can handle through accutane, I'm not sure you are doing yourself any favors by eating carrots. Again, i wouldn't expect that it is going to hurt, but it might not exactly help. I was told I could drink V8 juice though, so I could be wrong.

Share this post


Link to post
Share on other sites
thank you I appreciate it!

But I don't think I'm still in the initial breakout stage, I get these little red bumps that last for the day are are either gone by the next day or that night, I was thinking it could possibly be bp in my facewash causing irritation, but I doubted that because I used bp before accutane with a lot of sucess. So I'm puzzled!

An "initial breakout" is just a way of saying your condition gets much worse before starting to improve. That doesn't mean that perfect improvement will immediately follow your initial breakout.

For me, my skin got MUCH worse in weeks 3 and 4. So far in weeks 5, 6, and 7 the breakouts have slowed down to the point where I have 2 or 3 actives at a time. I don't consider myself to be in the initial breakout stage anymore, but I don't expect my skin to be completely clear until month 3, or maybe even 4.

Share this post


Link to post
Share on other sites

Some people break out during their entire course, i am about to start month three and here and there i still get an occasional spot. Be patient, and i would advise not to use the BP, bc this may be further agrrivating your skin.

Okay, so I'm on day 18 of my course. Things have been so annoying lately too, like one day My face is super clear and then the next the get new spots, then the following day they are gone, and that cycle goes on and on and on. I had my IB and I was wondering if anyone had any ideas of how I can maybe change that?

My Routine:

In the morning, wash my face with a 3.3% bp face wash, eat a small breakfast, take my pill, then head off to work.

While at work, drink 8 glasses of water, add my chapstick when I need it, eat some carrots and celery.

When I get home, make myself some dinner, take my pill, drink some water, shower before bed and wash with my 3.3% bp, then catch some z's.

Does anyone have any idea why I keep getting new spots?! I mean they are just 1-2 actives, but from about the 11th day to the 15th nothing new was forming. HELPZ PLZ!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×